Hello I have type ll diabetes. My problems with diabetes didn't start until I was on seroquel its a drug that is suppose to treat bipolar and other psychiatric disorders. When I started taking the drug I had no idea how bad that would effect me until I was diagnosed with diabetes. At first my diabetes was mild treated with pills and diet. Then suddenly I went back to the doctor after just a couple of months and it started getting worse he then put me on shots and kept me on the pills. I'm still suffering from the diabetes that seroquel caused me to have. Since then I've lost most of my eye sight and now I have liver diesease. My advice to everyone is this check all the side effects of your medications and always watch on the new findings of any drugs you are on. If you are on any medication that can cause diabetes contact your doctor and ask him if you can be taken off of it and given another drug. Also keep checking with the FDA to make sure that none of the drugs you are currently taking are on there bad drug list if so contact an attorney that is handling cases against that drug.
Next Discussion: Blood sugar spike after sport »